# SDR DALA2018043002938

- Difficulty date: April 28, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 66,852 hours, 24,964 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB DUE NOSE GEAR WILL NOT RETRACT WITH A GEAR DISAGREE AND GEAR DOOR MESSAGES.   REPLACED THE NOSE GEAR LOCK ACTUATOR, SEQUENCE VALVE, INTERLOCK SOLENOID AND ADJUSTED SEQUENCE VALVE. GEAR SWING AND OPS CHECKS OK. VERIFICATION FLT COMPLETE.
